A 35-year-old member asked:
What to do if possible paracetamol/acetaminophen overdose.?
1 doctor answer • 1 doctor weighed in
Critical Care 26 years experience
Tylenol (acetaminophen) overdose: Treatment is n -acetylcysteine (nac). Treat patients with evidence of hepatic failure, metabolic acidosis, coagulopathy, and/or encephalopathy in an intensive care unit (icu). Transfer patients with evidence of clinically significant hepatotoxicity to a medical facility with intensive care support and organ transplant services.
*in the United States, call 1-800-222-1222.
*use charcol if possible.
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsAnswered >2 years ago
Last updated Jun 5, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.